MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORP CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES CORP CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a cerelink sensor (b)(6) was placed on (b)(6) 2025 and on (b)(6) 2025 no waveform or readings were observed.All troubleshooting measures were exhausted.The monitor and cables were replaced, and the device was evaluated by multiple registered nurses (rns) and medical doctors (mds), but no waveform or readings were observed.Therefore, the sensor was removed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h11.The microsensor was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is improper placement of the skull clamp, resulting in slippage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORP
1100 campus drive
1100 campus drive
princeton NJ 08540
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORP
1100 campus drive
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22911714
Report Number3013886523-2025-00221
Device Sequence Number18404048
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public10381780520672
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown